TITLE

Fentanyl

PUB. DATE
October 2014
SOURCE
Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p84
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents case reports of two patients who died after exposure to a fentanyl transdermal patch.
ACCESSION #
98835725

 

Related Articles

  • Fentanyl/remifentanil.  // Reactions Weekly;10/13/2012, Issue 1423, p25 

    The article describes the case of a woman who experienced respiratory arrest after receiving epidural fentanyl followed by IV reminfentanil for analgesia.

  • Fentanyl.  // Reactions Weekly;1/5/2013, Issue 1433, p22 

    The article describes the case of a 12-year-old boy who developed an anaphylactic reaction after receiving fentanyl.

  • Fentanyl withdrawal.  // Reactions Weekly;1/28/2012, Issue 1386, p20 

    The article describes the case of an 80-year-old woman who developed substance abuse withdrawal sydrome after discontinuation of transdermal fentanyl.

  • Fentanyl/lorazepam/morphine.  // Reactions Weekly;1/28/2012, Issue 1386, p21 

    The article describes the case of a male infant who suffered from recurrent delirium after receiving treatment with fentanyl, lorazepam and morphine after cardiac surgery.

  • Fentanyl overdose.  // Reactions Weekly;8/7/2010, Issue 1313, p20 

    The article describes eight case reports of patients who died following treatment with fentanyl patches at a dose of 50-100 µg/h, referencing a study published in the March 2010 issue of the "American Journal of Forensic Medicine and Pathology."

  • Fentanyl/methadone.  // Reactions Weekly;3/6/2010, Issue 1291, p23 

    The article describes the case of a 46-year-old woman who developed drowsiness, confusion and myoclonus while receiving treatment with methadone and fentanyl.

  • Antidepressants/fentanyl/ondansetron.  // Reactions Weekly;7/14/2012, Issue 1410, p8 

    The article describes the case of a 68-year-old woman who developed serotonin syndrome after being administered with fentanyl and ondansetron while receiving bupropion and paroxetine.

  • Fentanyl abuse.  // Reactions Weekly;6/23/2012, Issue 1407, p24 

    The article describes the cases of two patients with a history of heavy alcohol and tobacco abuse who developed dependence with aberrant behaviours related to oral transmucosal fentanyl citrate (OTFC).

  • Fentanyl.  // Reactions Weekly;7/14/2012, Issue 1410, p22 

    The article describes the case of a 50-year-old woman who developed pulmonary alveolar proteinosis (PAP) while smoking her fentanyl patches instead of applying them to the skin.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics